Volume 55, Number 2
Previous Issue Next Issue

Yuqin Liu & Xing Fu

10.4208/jms.v55n2.22.01

J. Math. Study, 55 (2022), pp. 109-123.

Preview Purchase PDF 0 3541 Abstract

Meiqi Yan & Hailou Yao

10.4208/jms.v55n2.22.02

J. Math. Study, 55 (2022), pp. 124-138.

Preview Purchase PDF 0 3577 Abstract

Christophe Chesneau, Hassan S. Bakouch & Tassaddaq Hussain

10.4208/jms.v55n2.22.03

J. Math. Study, 55 (2022), pp. 139-157.

Preview Purchase PDF 0 3536 Abstract

Wei Xiao, Yong He, Xiaoying Lu & Xiangxiang Deng

10.4208/jms.v55n2.22.04

J. Math. Study, 55 (2022), pp. 158-179.

Preview Purchase PDF 0 3490 Abstract

Guiding Gu, Wang Li & Ren-Cang Li

10.4208/jms.v55n2.22.05

J. Math. Study, 55 (2022), pp. 180-194.

Preview Purchase PDF 0 3356 Abstract

Xueling Wang & Li Yin

10.4208/jms.v55n2.22.06

J. Math. Study, 55 (2022), pp. 195-205.

Preview Purchase PDF 0 3366 Abstract

Jing Song, Shu Chen & Zhongzhi Wang

10.4208/jms.v55n2.22.07

J. Math. Study, 55 (2022), pp. 206-215.

Preview Purchase PDF 0 3207 Abstract

Yexuan Li & Hailou Yao

10.4208/jms.v55n2.22.08

J. Math. Study, 55 (2022), pp. 216-228.

Preview Purchase PDF 0 3301 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard